Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

My 17 year old daughter recently became sexually active. She's

DOCTOR OF THE MONTH - Mar 2015
Mar 2015
User rating for this question
Very Good
Answered by

OBGYN, Maternal and Fetal Medicine
Practicing since : 2009
Answered : 4680 Questions
Question
My 17 year old daughter recently became sexually active. She's also gone through a lot of stress. She's been having intense stomach pain where she feels like her gut's been hit with a bat, she's constantly nauseous & isn't eating much (has lost 10 pounds and is very thin). She has a hard time standing up straight from the pain. Her pediatrician thought it might be a UTI or GERD so she's been taking Prevacid daily for 2 weeks and it hasn't helped. I'm afraid it could be PID or an STD. Can PID or other STD's cause a sore stomach & nausea? She's been using Kratom with OJ twice daily for pain. What are our next steps?
Posted Fri, 1 Dec 2017 in Women's Health
 
 
Answered by Dr. Deepti Verma 27 minutes later
Brief Answer:
PID can be there

Detailed Answer:
Hi dear,
I have gone through your question and understand the concerns.
PID is likely to cause nausea and stomach pain.
If there is PID, then it will cause unbearable lower abdominal pain along with nausea and vomiting.
She should get examined and investigated for the pelvic inflammatory disease and get the appropriate antibiotics to treat the infection.
Prevacid is unlikely to treat the infection.
Hope you found the answer helpful.
Regards
Dr Deepti Verma
OBGYN
Above answer was peer-reviewed by
 
Follow-up: My 17 year old daughter recently became sexually active. She's 6 days later
Just want to say thank you! I'm making her a gynecologist appt now
 
 
Answered by Dr. Deepti Verma 6 hours later
Brief Answer:
Happy to be of help

Detailed Answer:
Hi dear, I am happy to have helped you.

You can get back to me anytime for further queries by asking a direct question to me on this site by using' Ask a doctor' facility.

Regards
Dr Deepti Verma

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor